Functional equations for local normal zeta functions of nilpotent groups

Voll C, Beauville A (2005)
GAFA Geometric And Functional Analysis 15(1): 274-295.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Autor*in
Voll, ChristopherUniBi; Beauville, A.
Erscheinungsjahr
2005
Zeitschriftentitel
GAFA Geometric And Functional Analysis
Band
15
Ausgabe
1
Seite(n)
274-295
ISSN
1016-443X
eISSN
1420-8970
Page URI
https://pub.uni-bielefeld.de/record/2950121

Zitieren

Voll C, Beauville A. Functional equations for local normal zeta functions of nilpotent groups. GAFA Geometric And Functional Analysis. 2005;15(1):274-295.
Voll, C., & Beauville, A. (2005). Functional equations for local normal zeta functions of nilpotent groups. GAFA Geometric And Functional Analysis, 15(1), 274-295. doi:10.1007/s00039-005-0506-y
Voll, C., and Beauville, A. (2005). Functional equations for local normal zeta functions of nilpotent groups. GAFA Geometric And Functional Analysis 15, 274-295.
Voll, C., & Beauville, A., 2005. Functional equations for local normal zeta functions of nilpotent groups. GAFA Geometric And Functional Analysis, 15(1), p 274-295.
C. Voll and A. Beauville, “Functional equations for local normal zeta functions of nilpotent groups”, GAFA Geometric And Functional Analysis, vol. 15, 2005, pp. 274-295.
Voll, C., Beauville, A.: Functional equations for local normal zeta functions of nilpotent groups. GAFA Geometric And Functional Analysis. 15, 274-295 (2005).
Voll, Christopher, and Beauville, A. “Functional equations for local normal zeta functions of nilpotent groups”. GAFA Geometric And Functional Analysis 15.1 (2005): 274-295.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar